# SDR FDEA201502200560

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 726 hours, 17,076 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR UPPER CAP XORS 780 TO 1042 UPPER SURFACE OF CAP AFT FLANGE HAS EXFOLIATION CORROSION & EVALUATE IF WITHIN LIMITS.  REMOVED CORROSION IAW SRM 51-21-01 & DPS 3.14.  COMPLIED WITH EA 1-5710-TO315380 PART 1.
